# SDR C2XA96IA103

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671000203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, STR 17RT BETWEEN FRAMES NR 33 AND NR 35 WAS FOUND CORRODED.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A STRINGER REPAIR PER ATR-42 SRM 51-21-42 AND SRM 53-00-00.  AIRCRAFT TOTAL TIME, 13,896.1 HOURS.  TOTAL CYCLES, 17,612.  (X)
